# SDR AWXA200301577

- Difficulty date: December 5, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298878
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .0625 INCH CRACK WAS FOUND COMING FROM FASTENER HOLE ON FUSELAGE SKIN AT BS 958, STR 16-17 LT, WL 215.  MAINTENANCE REMOVED FASTENER AND PERFORMED HFEC INSPECTION TO VERIFY CRACK END, STOP DRILLED CRACK AND RE-ACCOMPLISHED HFEC TO VERIFY CRACK WAS CONTAINED; INSTALLED HOLE FILLER IN SKIN; FABRICATED A DOUBLER & TRIPLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-01 FIG 203 PG 205-207.
